# SDR UALA2009010800085

- Difficulty date: January 7, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 45,846 hours, 28,861 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354437
- Condition: Frayed
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R HARD TO ARM DUE TO FRAYED SLIDE PACK.  REMOVED SLIDE AND REPACKED SLIDE.  SECURED VELCRO ON GIRT BAR ASSY SLIDE ARMS AND DISARMS NORMALLY.
